# SDR CALA2024092700701

- Difficulty date: September 25, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 68,835 hours, 20,359 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Adi
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAP AND FO ADI AND NAV DISPLAYS FLICKER WITH WX AND TERR INTERMI TTANT FAILURES ITEM LOCKED DUE TO HISTORY. FROM TECH SUPPORT ADVICE, R&R LOW FLOW SENSOR REF AMM 21-58-17. NO HELP, WHEN LOW FLOW SENSOR BREAKER IS CYCLED, WXR AND TERRAIN FLICKER ON DISPLAYS. R&R LOW FLOW SENSOR A SECOND TIME, STILL NO HELP. TECH SUPPORT ADVISING WIRING CHECKS OF WIRES TO LOW FLOW SENSOR REMOVED LOW FLOW SENSOR (TS5155) FOR TROUBLESHOOTING, REF AMM 21-58-17. REINSTALLED LOW FLOW SENSOR (TS5155), REF AMM 21-58-17. SENSOR STILL CAUSING RANDOM ABNORMAL FLICKER CONDITION WITH CYCLING OF LOW FLOW SENSOR CIRCUIT BREAKER (N13). CURRENT SENSOR INSTALLED ON AIRPLANE WILL NEED REPLACED AGAIN WHEN NEW PARTS ARRIVE. CHECKED WITH MULTIPLE SOURCES OF AIR (GROUND AIR, BLEED AIR, NORMAL AND ALTERNATE POSITIONS) SAME RESULT. REMOVED CAPTAINS AND FO'S EADI AND EHSI REF AMM 34-22-03 AND 34-22-04 TO CHECK FOR ANY DUST BUILDUP ON VENTILATION SCREENS, NONE FOUND. REINSTALLED. SENSOR CURRENTLY INSTALLED ON AIRCRAFT STILL NEEDS REPLACED.
